15 Mar 2012
Hello LindseyDee. You might talk to his doctor. I looked up your question and came across with nothing in as much as other children having this problem. I don't really have an answer in that yes, if he never had the problem prior to ever having taken Focalin, it most probably is the drug causing this. (I'm not a doctor). Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Are there other drugs for ADHD that doesn't have this side effect? Does anyone else have this problem as severe as she does. She won't ...
2 answers • 28 Jan 2011
He took it last year with no problem but when he started up again at the beginning of the school year he has been struggling ever since. He brings a ...
1 answer • 4 Oct 2011
my son is age 8 with adhd, anxiety and capd. currently on focalinxr 15 mg, with little signs of improvement. can anyone comment on current dose for ...
1 answer • 15 Mar 2012
I'm on 40mg of Focalin XR in the morning and 30 mgs of methelyphenidate in the afternoon..i heard about vyavanse from my dr..and was curious as ...
1 answer • 10 May 2012
My boyfriend has been twitching a lot lately- more than usual. He was apparently diagnosed with ADHD in third grade and has been taking meds ever ...
1 answer • 22 Apr 2013